Ali, Yasir and Javaid, Asma - Pairwise Stability in Two Sided Market with Strictly Increasing Valuation Functions

dmtcs:3259 - Discrete Mathematics & Theoretical Computer Science, April 12, 2017, Vol 19 no. 1
Pairwise Stability in Two Sided Market with Strictly Increasing Valuation Functions

Authors: Ali, Yasir and Javaid, Asma

This paper deals with two-sided matching market with two disjoint sets, i.e. the set of buyers and the set of sellers. Each seller can trade with at most with one buyer and vice versa. Money is transferred from sellers to buyers for an indivisible goods that buyers own. Valuation functions, for participants of both sides, are represented by strictly increasing functions with money considered as discrete variable. An algorithm is devised to prove the existence of stability for this model.


Source : oai:arXiv.org:1603.05064
Volume: Vol 19 no. 1
Section: Discrete Algorithms
Published on: April 12, 2017
Submitted on: April 7, 2017
Keywords: Computer Science - Computer Science and Game Theory,Mathematics - Combinatorics


Share

Browsing statistics

This page has been seen 120 times.
This article's PDF has been downloaded 74 times.